# SDR CALA2013092091296

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 54,460 hours, 21,670 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL VIBRATION & SPINNING FOR 2 MINUTES AFTER TAKEOFF.  REPLACED BOTH NOSE TIRES IAW AMM.  LT TIRE SERIAL  B1551 OFF, 8661P ON RT TIRE SERIAL  A2262 OFF, 8726P ON.
